Alert archive / Texas / Flash Flood Watches in 2014
Flash Flood Watch 2, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood watch at Sep 12, 2014, 4:22 AM CDT for 5 counties in Texas. It took effect at Sep 13, 2014, 12:00 AM CDT. It was in force for 19 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2014, 4:22 AM CDT (09:22 UTC)
- In effect from
- Sep 13, 2014, 12:00 AM CDT
- Expired
- Sep 13, 2014, 7:00 PM CDT
- In force
- 19 hr
- Issued by
- NWS Brownsville, TX
- Flood severity
- None
Counties Cameron County, TX, Hidalgo County, TX, Starr County, TX, Willacy County, TX, Zapata County, TX
The radar
The Brownsville radar (KBRO), 105 km from the middle of the area, began a volume at 09:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brownsville Intl, TX (KBRO), launched 00:00Z, 9.4 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2108 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 30 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
338 WGUS64 KBRO 120922 FFABRO URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 422 AM CDT FRI SEP 12 2014 ...HEAVY TO TORRENTIAL RAIN THREAT TONIGHT AND SATURDAY... .THE COMBINATION OF A COLD FRONT, UPPER LEVEL LOW PRESSURE AREA AND A TROPICAL WAVE WILL LEAD TO WIDESPREAD SHOWERS AND THUNDERSTORMS. TROPICAL MOISTURE IS EXPECTED TO INCREASE ACROSS THE RIO GRANDE VALLEY TONIGHT AND COMBINE WITH A COLD FRONT MOVING SOUTH AND LOW PRESSURE TROUGH EXPECTED TO DEVELOP ALONG THE LOWER TEXAS COAST SATURDAY MORNING. INTENSE RAINFALL TO FOCUS FIRST ALONG THE COAST AND ACROSS LOWER RIO GRANDE VALLEY AFTER MIDNIGHT INTO SATURDAY MORNING THEN SHIFT WESTWARD AS THE COLD FRONT PULLS UP STATIONARY LATER SATURDAY AFTERNOON. FLOODING WILL BE LIKELY WHERE THE HEAVIEST AND PROLONG RAIN OCCURS. TXZ248-252>257-121900- /O.NEW.KBRO.FF.A.0002.140913T0500Z-140914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ZAPATA-STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...RIO GRANDE CITY...ROMA... MCALLEN...EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 422 AM CDT FRI SEP 12 2014 ...FLASH FLOOD WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A * FLASH FLOOD WATCH FOR A PORTION OF DEEP SOUTH TEXAS... INCLUDING THE FOLLOWING AREAS...COASTAL CAMERON...COASTAL WILLACY...HIDALGO...INLAND CAMERON...INLAND WILLACY...STARR AND ZAPATA. * FROM LATE TONIGHT THROUGH SATURDAY EVENING * ABUNDANT TROPICAL MOISTURE TO COMBINE WITH A SURFACE COLD FRONT AND A TROPICAL WAVE PRODUCING AVERAGE RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS OF 6 INCHES OR MORE. * FLASH FLOODING COULD LEAD TO WATER COVERING ROADWAYS AND INTERSECTIONS AND MAKING TRAVEL VERY DANGEROUS. LOW LYING AREAS WILL BY INUNDATED BY FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT 24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE ACTION TO PROTECT PROPERTY. && $$
5 follow-up statements
598 WGUS64 KBRO 121900 FFABRO FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 200 PM CDT FRI SEP 12 2014 ...HEAVY TO TORRENTIAL RAIN THREAT TONIGHT AND SATURDAY... .THE COMBINATION OF A COLD FRONT... UPPER LEVEL LOW PRESSURE AREA AND A TROPICAL WAVE WILL LEAD TO WIDESPREAD SHOWERS AND THUNDERSTORMS TONIGHT AND SATURDAY. THE BEST CHANCE FOR HEAVY RAIN WILL DEVELOP AFTER MIDNIGHT TONIGHT AND PERSIST AS A COLD FRONT STALLS OVER THE REGION. TXZ248-252>257-130500- /O.CON.KBRO.FF.A.0002.140913T0500Z-140914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ZAPATA-STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...RIO GRANDE CITY...ROMA... MCALLEN...EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 200 PM CDT FRI SEP 12 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT FROM MIDNIGHT CDT TONIGHT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF DEEP SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS...COASTAL CAMERON...COASTAL WILLACY...HIDALGO...INLAND CAMERON...INLAND WILLACY...STARR AND ZAPATA. * FROM MIDNIGHT CDT TONIGHT THROUGH SATURDAY EVENING * ABUNDANT TROPICAL MOISTURE TO COMBINE WITH A SURFACE COLD FRONT AND A TROPICAL WAVE PRODUCING AVERAGE RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS OF 6 INCHES OR MORE. * FLASH FLOODING COULD LEAD TO WATER COVERING ROADWAYS AND INTERSECTIONS AND MAKING TRAVEL VERY DANGEROUS. LOW LYING AREAS WILL BY INUNDATED BY FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT 24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE ACTION TO PROTECT PROPERTY. && $$ JGG
819 WGUS64 KBRO 130237 FFABRO FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 937 PM CDT FRI SEP 12 2014 ...HEAVY TORRENTIAL RAIN THREAT TONIGHT AND SATURDAY... .THE COMBINATION OF A COLD FRONT...UPPER LEVEL LOW PRESSURE AREA AND A TROPICAL WAVE WILL LEAD TO WIDESPREAD SHOWERS AND THUNDERSTORMS TONIGHT AND SATURDAY. THE BEST CHANCE FOR HEAVY RAIN WILL DEVELOP AFTER MIDNIGHT TONIGHT AND PERSIST AS A COLD FRONT STALLS OVER THE REGION. TXZ248-252>257-131045- /O.CON.KBRO.FF.A.0002.140913T0500Z-140914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ZAPATA-STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...RIO GRANDE CITY...ROMA... MCALLEN...EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 937 PM CDT FRI SEP 12 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF DEEP SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS...COASTAL CAMERON...COASTAL WILLACY...HIDALGO...INLAND CAMERON...INLAND WILLACY...STARR AND ZAPATA. * THROUGH SATURDAY EVENING * ABUNDANT TROPICAL MOISTURE WILL COMBINE WITH A SURFACE COLD FRONT AND A TROPICAL WAVE PRODUCING AVERAGE RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS OF 6 INCHES OR MORE. * FLASH FLOODING COULD LEAD TO WATER COVERING ROADWAYS AND INTERSECTIONS AND MAKING TRAVEL VERY DANGEROUS. LOW LYING AREAS WILL BY INUNDATED BY FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT 24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE ACTION TO PROTECT PROPERTY. && $$ TORRES
354 WGUS64 KBRO 131217 FFABRO FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 717 AM CDT SAT SEP 13 2014 ...HEAVY TORRENTIAL RAIN THREAT TONIGHT AND SATURDAY... .THE COMBINATION OF A COLD FRONT...UPPER LEVEL LOW PRESSURE AREA AND A TROPICAL WAVE WILL LEAD TO WIDESPREAD SHOWERS AND THUNDERSTORMS THE REST OF THE DAY SATURDAY. TXZ248-252>257-132030- /O.CON.KBRO.FF.A.0002.000000T0000Z-140914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ZAPATA-STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...RIO GRANDE CITY...ROMA... MCALLEN...EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 717 AM CDT SAT SEP 13 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF DEEP SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS...COASTAL CAMERON...COASTAL WILLACY...HIDALGO...INLAND CAMERON...INLAND WILLACY...STARR AND ZAPATA. * UNTIL 7 PM CDT THIS EVENING * ABUNDANT TROPICAL MOISTURE WILL COMBINE WITH A SURFACE COLD FRONT AND A TROPICAL WAVE PRODUCING AVERAGE RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS OF 6 INCHES OR MORE. * FLASH FLOODING COULD LEAD TO WATER COVERING ROADWAYS AND INTERSECTIONS AND MAKING TRAVEL VERY DANGEROUS. LOW LYING AREAS WILL BY INUNDATED BY FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT 24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE ACTION TO PROTECT PROPERTY. && $$
278 WGUS64 KBRO 131943 FFABRO FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 243 PM CDT SAT SEP 13 2014 ...HEAVY TORRENTIAL RAIN THREAT THROUGH THE EVENING... .THE COMBINATION OF A COLD FRONT...UPPER LEVEL LOW PRESSURE AREA AND A TROPICAL WAVE WILL LEAD TO WIDESPREAD SHOWERS AND THUNDERSTORMS THE REST OF THE DAY SATURDAY. TXZ248-252>257-140000- /O.CON.KBRO.FF.A.0002.000000T0000Z-140914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ZAPATA-STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...RIO GRANDE CITY...ROMA... MCALLEN...EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 243 PM CDT SAT SEP 13 2014 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE FLASH FLOOD WATCH CONTINUES FOR * A PORTION OF DEEP SOUTH TEXAS...INCLUDING THE FOLLOWING AREAS...COASTAL CAMERON...COASTAL WILLACY...HIDALGO...INLAND CAMERON...INLAND WILLACY...STARR AND ZAPATA. * UNTIL 7 PM CDT THIS EVENING * ABUNDANT TROPICAL MOISTURE WILL COMBINE WITH A SURFACE COLD FRONT AND A TROPICAL WAVE PRODUCING AVERAGE RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS OF 6 INCHES OR MORE. * FLASH FLOODING COULD LEAD TO WATER COVERING ROADWAYS AND INTERSECTIONS AND MAKING TRAVEL VERY DANGEROUS. LOW LYING AREAS WILL BY INUNDATED BY FLOODING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FLOOD WATCH MEANS THAT FLOODING IS POSSIBLE DURING THE NEXT 24 TO 36 HOURS. RESIDENTS LIVING IN FLOOD PRONE AREAS SHOULD TAKE ACTION TO PROTECT PROPERTY. && $$
912 WGUS64 KBRO 140015 FFABRO FLOOD WATCH NATIONAL WEATHER SERVICE BROWNSVILLE TX 715 PM CDT SAT SEP 13 2014 ...HEAVY RAIN THREAT HAS SUBSIDED... .THE LINE OF CONVECTION ASSOCIATED WITH TROPICAL WAVE HAS MOVED NORTH OF THE AREA LEAVING BEHIND LIGHT TO MODERATE RAIN ACROSS THE NORTH AND CENTRAL COUNTIES. THIS STRATIFORM RAIN WILL BEGIN TO DIMINISH TONIGHT AND DO NOT EXPECT ANY ADDITIONAL HEAVY RAIN TO REDEVELOP. THEREFORE...THE FLASH FLOOD WATCH IS NO LONGER IN EFFECT. TXZ248-252>257-140115- /O.EXP.KBRO.FF.A.0002.000000T0000Z-140914T0000Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ ZAPATA-STARR-HIDALGO-INLAND WILLACY-INLAND CAMERON- COASTAL WILLACY-COASTAL CAMERON- INCLUDING THE CITIES OF...ZAPATA...RIO GRANDE CITY...ROMA... MCALLEN...EDINBURG...PHARR...MISSION...WESLACO...RAYMONDVILLE... BROWNSVILLE...HARLINGEN...PORT MANSFIELD...PORT ISABEL... SOUTH PADRE ISLAND...LAGUNA HEIGHTS...LAGUNA VISTA 715 PM CDT SAT SEP 13 2014 ...FLASH FLOOD WATCH HAS EXPIRED... THE FLASH FLOOD WATCH FOR A PORTION OF DEEP SOUTH TEXAS HAS EXPIRED. MOST OF THE ACTIVITY ASSOCIATED WITH THE TROPICAL WAVE HAS MOVED NORTH OF THE AREA LEAVING BEHIND STRATIFORM LIGHT RAIN ACROSS THE NORTHERN AND CENTRAL COUNTIES. DO NOT EXPECT ANY ADDITIONAL HEAVY RAIN AT THIS TIME. IF HEAVY RAIN THREAT RETURNS WE WOULD ISSUE ANOTHER STATEMENT IF NECESSARY. $$
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood watch went out at Sep 12, 4:07 AM CDT, 15 minutes earlier.
Area forecast discussion, Sep 12, 4:07 AM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
407 AM CDT FRI SEP 12 2014
.SHORT TERM /NOW THROUGH SATURDAY/... LATEST SYNOPTIC MAP SHOWS A
STATIONARY FRONT OVER THE TEXAS HILL COUNTRY WITH A TROPICAL WAVE
APPROACHING THE NORTHEAST COAST OF MEXICO. UPPER LEVELS SHOW A
WELL DEFINE LOW PRESSURE AREAS ALONG THE NORTHEAST MEXICAN COAST.
THESE THREE ELEMENTS WILL BE COMBINING OVER THE NEXT 24 TO 36
HOURS TO PRODUCE A POSSIBLE SUBSTANTIAL RAINFALL EVENT ACROSS THE
DEEP SOUTH TEXAS ESPECIALLY THE RIO GRANDE VALLEY.
FIRST OFF A FLASH FLOOD WATCH WILL BE ISSUED FOR COUNTIES ALONG THE
RIO GRANDE RIVER INCLUDING WILLACY, CAMERON, HIDALGO, STARR AND
ZAPATA FROM MIDNIGHT TONIGHT THROUGH SATURDAY. UPPER TROUGH OVER THE
NORTHERN PLAINS TO MOVE EAST TODAY WITH PRESSURE RISES ALONG THE
FRONT RANGE AND SOUTHERN PLAINS ALLOWING FOR THE STATIONARY FRONT TO
BEGIN MOVING SOUTH LATER TONIGHT. GFS/ECMWF AND HPC GUIDANCE ALL
AGREE THAT THE FRONT ENDS UP DRAPED ACROSS THE CWA SATURDAY MORNING.
A WAVE OF LOW PRESSURE OR A COASTAL TROUGH BEGINS TO INTENSIFY WITH
850-700MB FLOW STRENGTHENING. CONVERGENCE ALONG THE COASTAL TROUGH
AND LIFT WITHIN THE FRONTAL BOUNDARY PEAK BETWEEN MIDNIGHT AND 18Z
SATURDAY OVER MUCH OF EASTERN AND SOUTHERN COUNTIES. HEAVY RAIN WILL
LIKELY BE FOCUSED IN THE MORNING ALONG THE COAST AND LOWER MID
VALLEY THEN SHIFT WESTWARD AS THE EASTERLY FLOW DEEPENS ALONG THE
SIERRA MADRE LATER IN THE DAY. UPPER LOW TO AIDE IN DECENT DIVERGENT
FLOW WITH SUBSTANTIAL DEEP OMEGA OVERNIGHT. MOISTURE BEGINNING TO
INCREASE WITH SCATTERED CONVECTION OFFSHORE AND JUST SOUTH OF THE
RIVER. AS THE TROPICAL WAVE OVER THE SW GULF MOVES INLAND A URGE IN
TROPICAL MOISTURE IS EXPECTED. PWAT VALUES TO INCREASE NEAR 2.5
INCHES WHICH IS PLENTY OF JUICE FOR HEAVY TO TORRENTIAL RAINFALL.
AVERAGE RAINFALL AMOUNTS OF 2-4 INCHES WITH LOCALLY HIGHER AMOUNTS
TO 6 INCHES WILL BE FAVORED ACROSS THE WATCH AREA. SOME OF THIS RAIN
WILL OCCUR IN SHORT AMOUNT OF TIME WHICH WILL PRODUCE THE POSSIBLE
FLOODING. IF THE FRONT BECOMES THE MAIN FOCUS FEATURE THEN SOME
AREAS WITHIN THE FRONTAL BOUNDARY COULD SEE ISOLATED HIGHER
AMOUNTS.
AS FOR TODAY SCATTERED SHOWERS EARLY ON BECOME MORE NUMEROUS
LATER TODAY AS DAYTIME HEATING AND SEA BREEZE DEVELOPS. AS THE UPPER
LOW DRIFTS FARTHER WEST DIFFLUENT FLOW STRENGTHENS AND COMBINES WITH
CONVERGENCE OF THE SEA BREEZE. POPS HAVE BEEN LOWERED JUST A TAD BUT
MOST AREAS WILL SEE RAIN TODAY WITH THE BETTER CHANCES ARRIVING
TONIGHT AND SATURDAY MORNING AS THE FRONT ARRIVES IN THE AREA.
TEMPERATURES TODAY STILL RATHER WARM BUT A CATEGORY LOWER THEN
YESTERDAY DUE TO THE RAIN AND INCREASING CLOUD COVER. ANY OUTDOOR
PLANS WILL LIKELY BE A WASH OUT ON SATURDAY WITH POPS CLOSE TO 100
PERCENT. HIGH TEMPERATURES WILL BE GREATLY AFFECTED AND WILL SHOW
LITTLE INCREASE FROM SATURDAY MORNING LOWS.
THANKS TO CRP FOR COORDINATION.
.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...MAIN RAINFALL EVENT
WILL BE ENDING ON SATURDAY NIGHT AS THE TROPICAL WAVE DEPARTS TO
THE NW AND H5 RIDGING SLOWLY BUILDS BACK ACROSS THE NW GULF. WHILE
THE DYNAMICS MAY BE LESSENED...MOISTURE REMAINS DENSE ACROSS THE
REGION. A SLOW RETURN OF DAYTIME HEATING WILL BRING THE SEABREEZE
INLAND AGAIN SUNDAY...WHICH MAY INTERACT WITH WHATEVER IS LEFT OF
THE STATIONARY FRONT TO BRING A CHANCE FOR RAINFALL AGAIN DURING
THE AFTERNOON. STARTING MONDAY...MIDLEVEL MOISTURE DECREASES AS H5
RIDGE CENTERS IN THE VICINITY. RIDGE IS WEAK...AND LOWER LEVEL
MOISTURE REMAINS HIGHER FROM FLOW OFF THE GULF...SO CHANCE FOR
SEABREEZE SHOWERS CONTINUES THROUGH THE MIDDLE OF NEXT WEEK. LATER
IN THE WEEK THE RIDGE SHIFTS OFF TO THE WEST...SETTING UP
NORTHERLY MIDLEVEL FLOW ALOFT. THIS USUALLY IS A DRYING
PATTERN...SO WILL MINIMIZE RAIN CHANCES FOR THURSDAY INTO FRIDAY.
TEMPERATURES WILL REMAIN NEAR TO SLIGHTLY ABOVE NORMAL. TEMPS WILL
HAVE A HARD TIME RISING FURTHER DUE TO AMPLE LLVL MOISTURE.
&&
.MARINE...
NOW THROUGH FRIDAY NIGHT... TODAY WIND AND SEAS START OFF LIGHT
AND LOW RESPECTIVELY WITH A STATIONARY FRONT OVER CENTRAL TEXAS.
EASTERLY SURFACE WINDS TO STRENGTHEN TONIGHT INTO SATURDAY AS A
COASTAL TROUGH DEVELOPS. EASTERLY FLOW TO MAY APPROACH SMALL CRAFT
ADVISORY LEVELS WITH SEAS RESPONDING OVERNIGHT. THE BRIEF INCREASE
BEGINS TO RELAX LATER SATURDAY AFTERNOON AS THE FRONT PULLS UP
STATIONARY ONCE AGAIN ALONG THE MID TO LOWER TEXAS COAST. SEAS MAY
LINGER LONGER THEN THE WINDS. SHOWERS AND THUNDERSTORMS ARE
EXPECTED AND WILL BE INCREASING THIS MORNING WITH WIDESPREAD
ACTIVITY OVERNIGHT AND SATURDAY. SEAS WILL LIKELY BE ROUGH AND
HIGHER NEAR THE THUNDERSTORMS.
SATURDAY NIGHT THROUGH TUESDAY...EARLY WEEK MARINE CONDITIONS WILL
IMPROVE AS EASTERLY FLOW DECREASES WITH THE DISSIPATION OF THE
LOCAL FRONTAL BOUNDARY. WINDS SHOULD GENERALLY REMAIN 10 TO 15
KNOTS...WHILE SEAS FALL FROM 6 FEET SATURDAY NIGHT DOWN TO AROUND
3 FEET BY TUESDAY MORNING.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 88 78 82 78 / 70 80 100 50
BROWNSVILLE 88 77 83 76 / 70 90 100 50
HARLINGEN 90 75 84 74 / 70 80 100 50
MCALLEN 91 76 83 75 / 70 80 90 50
RIO GRANDE CITY 92 76 84 74 / 50 70 80 50
SOUTH PADRE ISLAND 87 78 82 78 / 70 90 100 50
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR
TXZ248-252>257.
GM...NONE.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
59/64Hazardous weather outlook, Sep 11, 3:50 PM CDT, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 350 PM CDT THU SEP 11 2014 TXZ248>257-122100- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 350 PM CDT THU SEP 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE DAY FRIDAY WITH PERIODS OF SHOWER AND THUNDERSTORM ACTIVITY EXPECTED THROUGH SATURDAY. HEAVY RAINFALL AND AREAS OF FLOODING REMAIN POSSIBLE. MONITOR THE LATEST FORECASTS FOR UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED FRIDAY AND SATURDAY. GMZ130-132-135-150-155-170-175-122100- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 350 PM CDT THU SEP 11 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE TONIGHT ALONG THE LOWER TEXAS COAST. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY IS FORECAST AHEAD OF AND ALONG A TROPICAL WAVE MOVING THROUGH THE AREA FROM THE BAY OF CAMPECHE. LOCALLY STRONG WINDS AND CLOUD TO WATER LIGHTNING WILL BE POSSIBLE WITH THIS ACTIVITY. SMALL CRAFT ADVISORIES MAY BE REQUIRED FOR SATURDAY DUE TO STRONG WINDS AND ROUGH SEAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 12, 10:15 AM CDT | Small Craft Advisory | BRO | 33 hr | |
| Sep 12, 2:42 PM CDT | Coastal Flood Advisory | BRO | 37 hr | |
| Sep 12, 2:42 PM CDT | High Surf Advisory | BRO | 28 hr |
Nearby
Flash Flood Watches in Texas, 2014Every flash flood watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.